B12 injection and migraine

Can B12 injections cause violent 11 day (one dr. visit along with 2 emergency room visits to break it) migraine headaches in a person who has been diagnosed with the hereditary form of pernious anemia and who has to take the shot every month. I was diagnosed 20 years ago and have done the shots every month since then.


I never connected this before but it seems that about 3 days after I take the shot I get a violent migraine that lasts for days and days and days and takes emergency room pain killers to get rid of. When its gone I am totally fine. What does the injection change in the bloodstreem that would cause that. Please respond. Thank you.

Comments for B12 injection and migraine

Click here to add your own comments

Dont' know how or why
by: Kerri Knox, Registered Nurse

I don't know how or why it might be causing your migraines, but if it is, then why don't you simply stop getting shots. Please read my page on Vitamin B12 Shot Problems to see why shots are unnecessary, even for pernicious anemia.

And interestingly, even if you DO have a 'genetic' form of pernicious anemia, you may simply have 'genetic' Gluten Sensitivity and not 'really' pernicious anemia.



Kerri Knox, RN

Click here to add your own comments

Return to Vitamin B12.

 

Search this Site
Custom Search

 


Vitamin D Fact Sheet
Free Vitamin D Fact Sheet by Getting
My Newsletter